# SDR AALA202412028130

- Difficulty date: December 1, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 66,565 hours, 27,750 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Module
- Part number: 69764369
- Part serial: F06891
- Condition: Inoperative
- Location: Zone 800
- Part time: 8,699 hours, 3,994 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: COCKPIT DOOR WILL NOT UNLOCK WITH FLIGHT DECK DOOR CONTROL SWITCH ON CENTER CONSOLE. REMOVED AND REPLACED COCKPIT DOOR MODULE, OPERTIONAL CHECK GOOD. PER AMM 52-51-07.
